Weems Baskin Invitational March 28-29, 2014

Revised March 28 due to threat of inclement weather **Final Schedule**

Friday, March 28

12:00 p.m. Hammer- Women followed by Men 12:00 p.m. Javelin-Women followed by Men

Pole Vault-Women 3:00 p.m.

Saturday, March 29

Note we may run ahead of schedule so make sure athletes are checking in 60 minute

11:00 a.m.	5,000M Women	
11:30 a.m.	5 ,000M Men	
12:00 p.m.	4 x 100M Women	
12:10 p.m.	4 x 100M Men	
12:20 p.m.	1,500M Women	
12:40 p.m.	1,500M Men	
1:00 p.m.	Awards Presentation	
1:20 p.m.	400M Women	
1:40 p.m.	400M Men	
2:00 p.m.	100H Women	
2:15 p.m.	110H Men	**D
2:30 p.m.	100M Women	**Runn
2:45 p.m.	100M Men	in with
3:00 p.m.	800M Women	event or
3:20 p.m.	800M Men	return t
3:40 p.m.	400H Women	get hip
3:55 p.m.	400H Men	
4:10 p.m.	200M Women	
4:30 p.m.	200M Men	
4:50 p.m.	3000M Steeplechase Women	

ning Events- Athletes must check clerk 60 minutes before their or they will be scratched and to the clerk 20 minutes before to number**

Field Events

5:10 p.m.

5:30 p.m.

5:45 p.m.

10:00 a.m. Discus Women followed by Men 10:00 a.m. Long Jump Men & Women Shot Men followed by Women 10:00 a.m. 11:00 a.m.

Pole Vault Men

High Jump Women followed by Men 11:00 a.m.

Triple Jump Men & Women (Follows Long Jump) 1:00 p.m.

3000M Steeplechase Men

4 x 400M Women

4 x 400M Men